# SDR 98ZZZX4065

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911VR
- Make and model: Bell 212
- Aircraft serial: 30998
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3027102
- Condition: Broken
- Location: Turbine
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A, E

## Discrepancy

IN CRUISE FLIGHT AT 11,500 FEET, ALL NR 1 ENGINE OIL PRESSURE DROPPED FOLLOWED BY A SPLIT IN TORQUE.  OIL PRESSURE LIGHT AND NR 2 CHIP LIGHT.  PILOT SHUT NR 1 ENGINE DOWN AND LANDED AT NEAREST AIRPORT (5 MINUTES).  UPON REMOVAL OF NR 1 POWER SECTION, FOUND POWER TURBINE FAILURE.  P.T. BLADE SEPARATION.  P.T. FAILURE WAS CONTAINED AND NO DAMAGE TO AIRCRAFT. SUBMITTER STATED SULPHIDATION IS SUSPECT IN THE FAILURE OF THE TURBINE BLADE.  ENGINE TSO:  3,335.4 HOURS.  TT ON TURBINE BLADES UNKNOWN.  (NO TIME LIMITS AT P.T. TURBINE BLADES).
